International Journal of Management and International Business Studies (IJMIBS)

 

ISSN 2277 - 3177

 

Aims and Scope: TheInternational Journal of Management and International Business Studies (IJMIBS) is committed to upholding the highest standards of publication ethics and takes all possible measures against any publication malpractices. IJMIBS is an international, peer-reviewed journal of high repute designed to provide an ongoing forum for academic researchers to exchange information, insights and knowledge based on both theoretical development and empirical research on management and international business studies. It publishes original, high quality articles that contribute to the advancement of the study of business management. The journal is global in orientation and focus.

    The Journal welcomes the submission of manuscripts that meet the general criteria of significance and scientific excellence. All articles published in IJMIBS will be peer-reviewed.

Publication Date and Frequency: Two issues per year.

Submission: Authors are requested to submit their papers electronically to submit@ripublication.com with mention journal title (IJMIBS) in subject line.

Annual Subscription Price:

(Outside India)

Library/ Institutional:  

Individual/ Personnel:

Inside India:

 

bullet

Editorial Board

bullet

Vol. 2  No.1     (2012)

bullet

Vol. 3  No.1     (2013)

bullet

Vol. 4  No.1     (2014)

bullet

Vol. 5  No.1-2  (2015)

bullet

Vol. 6  No.1-2  (2016)

bullet

Special Issues

bullet

Authors Information

bullet

Subscription

bullet

Call for Papers

bullet

Other Journals

bullet

Library Recommendation Form

 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact